Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
PEDIATRIC CLOZAPINE INTOXICATION
Autore:
MADY S; WAX P; WANG D; GOETZ C; HADLEY C; LOVE R;
Indirizzi:
CHILDRENS HOSP,DIV EMERGENCY MED,300 LONGWOOD AVE BOSTON MA 02115 UNIV ROCHESTER,DEPT EMERGENCY MED ROCHESTER NY 14627
Titolo Testata:
The American journal of emergency medicine
fascicolo: 5, volume: 14, anno: 1996,
pagine: 462 - 463
SICI:
0735-6757(1996)14:5<462:PCI>2.0.ZU;2-8
Fonte:
ISI
Lingua:
ENG
Soggetto:
ANTIPSYCHOTIC AGENT;
Keywords:
PEDIATRIC; CLOZAPINE; INGESTION; INTOXICATION; ANTIPSYCHOTIC; OVERDOSE; CLOZARIL; EXTRAPYRAMIDAL SYMPTOMS; ALTERED MENTAL STATUS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
7
Recensione:
Indirizzi per estratti:
Citazione:
S. Mady et al., "PEDIATRIC CLOZAPINE INTOXICATION", The American journal of emergency medicine, 14(5), 1996, pp. 462-463

Abstract

Clozapine is a tricyclic dibenzodiazepine derivative used as an antipsychotic in adults, Clozapine's safety in children has not been established, This report describes three unintentional clozapine ingestions in pediatric patients, These are the first reported cases of clozapineintoxication in children, All three patients demonstrated dramatic alterations in mental status and tone, and two demonstrated extrapyramidal effects, Serum clozapine levels obtained in two patients were within the average range of steady state plasma concentrations for adults, These cases show the dramatic presentations of pediatric ingestion of clozapine and the differences between adult and pediatric intoxications. Copyright (C) 1996 by W.B. Saunders Company

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/01/20 alle ore 06:53:07